Weight Loss
Moderators: Mollybygolly, coach_k, spoiled_candy, devilish_patsy, nycgirl


Beyaz birth control and side effects/weight issues...?


Quote  |  Reply

Hey guys. My doc just started me on Beyaz because I'm amenorrheic. I'm not one to take pills but I've been trying to get a steady period for something like a few years now. This is really a last resort and has been stressing me out, so I finally agreed to take it. 

That being said, Before on the pill about 3 weeks ago, food seems to just be sticking to me in the form of fat. I work out like 1-2 hours a day and count calories of healthy whole foods, but the weight won't budge (only upwards.) I did some research and discovered that amenorrhea is from low estrogen levels and low estrogen levels allow the body to store fat more easily, hence why I couldn't lose anything. 

So I'm hoping that being on Beyaz will 1. regulate hormones and menstrual cycle and in turn 2. let me shed some of the pounds... please offer your advice and thoughts on this or if you have been on Beyaz before! Thanks!

0 Replies
Advertisement
Advertisement